# SDR P5CA2020031900090

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, OUTBD SIDE OF L/H WING NO. 3 SLAT EXTERNAL SKIN, OSS 792.537.( REPAIRED THE DAMAGED AREA IAW SPM 57-43-01-2R-2 REPAIR 2, REV 112. JOB COMPLETED. )
